Darstellung total positiver Zahlen durch Quadrate

O. Siegel

Mathematische Zeitschrift (1921)

  • Volume: 11, page 246-275
  • ISSN: 0025-5874; 1432-1823

How to cite


Siegel, O.. "Darstellung total positiver Zahlen durch Quadrate." Mathematische Zeitschrift 11 (1921): 246-275. <http://eudml.org/doc/167660>.

author = {Siegel, O.},
journal = {Mathematische Zeitschrift},
pages = {246-275},
title = {Darstellung total positiver Zahlen durch Quadrate},
url = {http://eudml.org/doc/167660},
volume = {11},
year = {1921},

AU - Siegel, O.
TI - Darstellung total positiver Zahlen durch Quadrate
JO - Mathematische Zeitschrift
PY - 1921
VL - 11
SP - 246
EP - 275
UR - http://eudml.org/doc/167660
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.